Postneuroleptic laryngeal dyskinesias: A cause of upper airway obstructive syndrome improved by local injections of botulinum toxin
Article first published online: 12 OCT 2004
Copyright © 1993 Movement Disorder Society
Volume 8, Issue 2, pages 217–219, 1993
How to Cite
Fève, A., Angelard, B., Fé;nelon, G., Logak, M., Guillard, A. and Saint-Guily, J. L. (1993), Postneuroleptic laryngeal dyskinesias: A cause of upper airway obstructive syndrome improved by local injections of botulinum toxin. Mov. Disord., 8: 217–219. doi: 10.1002/mds.870080220
- Issue published online: 12 OCT 2004
- Article first published online: 12 OCT 2004
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!